# SDR FDEA202205141205

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 11,820 hours, 5,668 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Insert
- Part number: BACI12AEF115P
- Condition: Failed
- Location: Zone 700
- Part time: 11,820 hours, 5,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH MLG FWD DOOR STOP FASTENERS TO BE LOOSE AND SHIM FASTENER HOLES TO BE   ELONGATED. REMOVED INSERTS FROM RH MLG FWD DOOR STOP AND REPLACED FASTENERS REF E.A. TH-  3212-T0368483P1 AND REPLACED SHIMS REF 767 SRM 51-20-11 AND 51-20-12.
